# SDR SWAA2025121935279

- Difficulty date: November 14, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE, BS 663.75,  RBL 13 IN THE AIR CONDITIONING BAY.   REPLACED ANGLE LOCATED BS 663.75, BETWEEN RBL 5 & RBL 65 IAW SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02, AND DWG 111A1000, SHEET 259, REV A.
